# SDR HEEA0015904

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8502CS20LW
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, AIRSPEED INDICATES NEGATIVE AIRSPEED UNTIL 60 KNOTS.  READS CORRECTLY AFTER TAKEOFF AND CRUISE FLIGHT.
